Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

White patch with brown spot on face, melasma disease, cap. acvit and tablet nucell, melacare cream

Dear sir/Madam, I am 32 yrs old. My colour complexion is wheatish. My weight is Approx 72. My problem is - I have a small (approx. 1and ½ inch) white patch on my face (only on left upper cheek ) with a small brown spot in the white patch from the last 3 yrs. Initially, there was only small white patch but from the last 1 yrs brown spot also become visible. Some times the brown spot becomes very dark and sometimes very light. The same process is happening with white patch. Sr. Consultant found ‘ Melasma disease’ and advised me some tablets (Cap. Acvit and Tablet Nucell) and some cream Cosglo gel for morning and Melacare cream for night and Depiwhite Mask twice in a week. But all this remedy is in vain. I am not satisfied after applied such kind of treatment from the last 3-4 months . It is requested to kindly give me a fruitful advice so that these marks (white patch and brown spot) can be removed permanently. Thanking you in anticipation. Regards, Rahul
Asked On : Sat, 7 Apr 2012
Answers:  1 Views:  635
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response
Dear Rahul
Are you sure that it is melasma and not vitiligo .first confirm the diagnosis .As I am leucoderma specialist in ayurveda , A/c to your description I am feeling it may be vitiligo . Confirm the diagnosis and take the treatment accordingly.
Answered: Tue, 10 Apr 2012
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor